Jump to content
CrazyBoards.org

Recommended Posts

i just started this new AAP (2 mg/day (but so far only 1 mg) eventually 16 a day) this morning but decided to have coffee with it. i think i'm losing it. i stopped abilify and the day i started this drug (today) and my thought process is really messed up, especially with speech. im experiencing some ideas of reference, some suspiciousness/paranoia, but not enough that my palms sweat because of sensing a "shift" so to speak. and some weird stuff like looking at a book with eyes on it and thinking that its 'looking back at me'. maybe on some level i don't care about the shift if there ever was one.was the caffeine a bad idea? i didnt have any problems with abilify (5 mg) drinking the coffee with it. considering the long half life of abilify i'm thinking the caffeine is speeding up my mind that i'm feeling worse. this has happened before in the past where i drink a lot of coffee (but not this morning) and experience this kind of pseudo psychotic episode. so maybe thats whats happening but i'm not sure... abilify stays in your system for pretty long time (over two days i believe).

Link to comment
Share on other sites

You might want to call your doctor just to let them know. I take fanapt and it's definitely more activating than not for me, but not anything like what you're describing. And I also drink coffee as well as use caffeine medicinally while taking it without any problems.

Link to comment
Share on other sites

You might want to call your doctor just to let them know. I take fanapt and it's definitely more activating than not for me, but not anything like what you're describing. And I also drink coffee as well as use caffeine medicinally while taking it without any problems.

i really want to give this med a chance.. i think il give it a few days. i mean, its only 1 mg so far... i should have asked for an emergency med.

Link to comment
Share on other sites

You might want to call your doctor just to let them know. I take fanapt and it's definitely more activating than not for me, but not anything like what you're describing. And I also drink coffee as well as use caffeine medicinally while taking it without any problems.

i really want to give this med a chance.. i think il give it a few days. i mean, its only 1 mg so far... i should have asked for an emergency med.

I suggest you contact your pdoc as soon as possible to get some emergency med. Yeah, if you are looking to get up to 16 mg, 1 mg is practically nothing. Call your pdoc!

Link to comment
Share on other sites

You might want to call your doctor just to let them know. I take fanapt and it's definitely more activating than not for me, but not anything like what you're describing. And I also drink coffee as well as use caffeine medicinally while taking it without any problems.

i really want to give this med a chance.. i think il give it a few days. i mean, its only 1 mg so far... i should have asked for an emergency med.

I suggest you contact your pdoc as soon as possible to get some emergency med. Yeah, if you are looking to get up to 16 mg, 1 mg is practically nothing. Call your pdoc!

apparently i had four cups of coffee this morning. probably has to do with caffeine more than anything, and is therefore temporary. the weird experiences i think are starting to subside

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...